# SDR ASAA2019072730220

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 36,810 hours, 12,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: ATF4T8
- Condition: Detached
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE R2 WINDOW (FO SIDE). GROUNDED - YES. FOUND FORWARD LOWER ROLLER CAME OFF. REINSTALLED SAME R2 WINDOW REF AMM 56-12-11-400-801. LOWER ROLLER FWD REPLACED. OPS NORMAL.
